# SDR HEEA084370

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 4,419 hours
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 78806059008
- Part serial: 80149
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISPLAY IMAGE BOUNCES AND INTERMITTENTLY DISAPPEARS. IN SHOP REPAIR.
